RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 20, Number 5  


Relaxation Oscillations in Models of Multi-Species Biocenose
S. A. Kaschenko
5
Features of Oscillations in Adiabatic Oscillators with Delay
P. N. Nesterov, E. N. Agafonchikov
25
Local Dynamics of a Laser with Rapidly Oscillating Parameters
S. A. Kaschenko, E. V. Grigorieva
45
Statistical Characteristics of Control Systems, Arising in Various Models of Natural Sciences
Y. Y. Larina, L. I. Rodina
62
On a Problem of Optimal Control for a Nonlinear Pseudohyperbolic Equation
T. K. Yuldashev
78
The Exact Inequalities of Jackson–Stechkin Type and the Width Values for Some Classes of Functions in $L_{2}$ Space
M. R. Langarshoev
90
Exact Values of Widths of Some Functional Classes in $L_{2}$ and Minimization of the Constants in Inequalities of Jackson–Stechkin Type
G. A. Yusupov
106
Closed Locally Minimal Networks on the Surfaces of Convex Polyhedra
N. P. Strelkova
117
The Estimation of the Number of Lattice Tilings of a Plane by a Given Area Polyomino
A. V. Shutov, E. V. Kolomeykina
148
The Quasi-Normal Form of a System of Three Unidirectionally Coupled Singularly Perturbed Equations with Two Delays
A. S. Bobok, S. D. Glyzin, A. Yu. Kolesov
158
Моделирование и анализ информационных систем
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019